# SDR FDEA202510091937

- Difficulty date: October 9, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N157FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42731
- Aircraft time: 12,046 hours, 5,672 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T58755
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMP AT STA 412 TO 490 & LBL11 TO RBL11 ABOVE FLOORBOARD 241AFF SURFACE   SKIN HAS INDENTATION. FABRICATED MAIN DECK FLOOR PANEL 231AFF (MPN: 143T5875-5) AT STA 412- STA 490, LBL 11- RBL   11 IN REF TO BOEING DRAWING 143T5875-5.
